# SDR DXTA2010102604274

- Difficulty date: October 25, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 8,732 hours, 5,326 cycles
- Engine: Allsn AE3007A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Stab Bleed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING START FOR ARRIVAL, STAB BLEED LEAK-RT RED CAS MESSAGE ILLUMINATED & RED MASTER WARNING LIGHT.  LIGHT REMAINED UNTILL 1,000 FT AGL.  LIGHT OFF FOR 1 SEC & REILLUMINATED FOR DURATION.  INTERROGATED DAV2 BOTH A TO B CHANNELS FOUND "STAB AFT STRUCTURE TEMP R" AT 160 & DROPPING. COMPARED LT SIDE ON DAV 1 A & B CHANNELS, LT AMBIENT TEMPS.  RT SIDE, IN 2-3 MINUTES, DOWN 25-30 DEG.  RAN ENGS WITH LT & RT A/I SWITCH OFF &  MONITORED TEMP SENSORS, NO DEFECTS NOTED. TURNED RT A/I SWITCH ON & NOTICED NORMAL TEMP INCREASE.  LT WAS SAME.  WAITED & TURNED BOTH STAB A/I SWITCHES ON, NO DEFECTS NOTED.  VISUAL INSPECTED SENSORS, WIRING, SURROUNDING DUCTING & AREA, NO DEFECTS NOTED. ALL WORK DONE IAW MM 30-16-00.
